MAUDE Adverse Event Report: NORTECH SYSTEM INC REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

NORTECH SYSTEM INC REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number G2200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/06/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the generator screen became completely black.The patient was under anesthesia when the issue was noted.The procedure was not completed due to this event.No injury to the patient occurred due to this event.Patient current condition is good.
 
Additional Manufacturer Narrative
The product was not returned so no physical analysis could be performed.A review of the device history record confirmed that the device met all material, assembly and performance specifications prior to release.A review of the device ifu and operators manual was completed and did not reveal any evidence of device misuse, off-label use, or failure to follow instructions.The potential causes and controls for complaints related to the clinical event were identified.Based on the information available, an evaluation conclusion code of no problem detected was assigned to this investigation.
 
Event or Problem Description

Brand Name
REZUM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
NORTECH SYSTEM INC
nw 7791
1450
minneapolis MN 55485 7791
MDR Report Key9492517
Report Number2937094-2019-61688
Device Sequence Number16447890
Product Code GEI
UDI-Device Identifier08714729986850
UDI-Public08714729986850
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K180237
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG2200
Device Catalogue NumberG2200
Device Lot Number0000003410
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/10/2019
Supplement Date Received by Manufacturer03/05/2020
Initial Report FDA Received Date12/19/2019
Supplement Report FDA Received Date03/15/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;